| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device was booting up to a blank display.This can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it was needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The customer was advised that this device is at the end of it's life and is not serviceable.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.